Shortcuts
Please wait while page loads.
SISSA Library . Default .
PageMenu- Main Menu-
Page content

Catalogue Display

Convex integration theory: solutions to the h-principle in geometry and topology

Convex integration theory: solutions to the h-principle in geometry and topology
Catalogue Information
Field name Details
Dewey Class 514.72 (DDC 21)
Title Convex integration theory : solutions to the h-principle in geometry and topology / / David Spring
(M)
Author Spring, David. , 1939-
Publication Basel : Birkhäuser , c1998
Physical Details viii, 212 p. : ill. ; 24 cm.
Series Monographs in mathematics ; v. 92
ISBN 3-7643-5805-X
Links to Related Works
Subject References:
Authors:
Series:
Classification:
Catalogue Information 3251 Beginning of record . Catalogue Information 3251 Top of page .
Item Information
Barcode Shelf Location Collection Volume Ref. Branch Status Due Date
00000000264127 515.2 SPR
General   SISSA . . Available .  
. Catalogue Record 3251 ItemInfo Beginning of record . Catalogue Record 3251 ItemInfo Top of page .

Reviews


This item has not been rated.    Add a Review and/or Rating3251
. E-mail This Page
Quick Search